# SDR UALA2013011100197

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 54,636 hours, 15,364 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Condition: Failed
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEEDBACK IN BOTH HF RADIOS.  FOUND LEFT AND RIGHT HF TRANSMIT NORMAL,  BUT BOTH RECEIVE UNREADABLE AND GARBLED.  REPLACED LEFT AND RIGHT ANTENNA COUPLERS M241 AND M242 REF MM.  PERFORMED HF COMMUNICATION SYSTEM TEST REF MM.  HF SYSTEM OPERATES NORMAL.
